# SDR DALA2022053103759

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,422 hours, 29,179 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 - WEAR ON FIXED BUSHING ELEVATOR FITTING INBOARD FITTING ACTUATOR R/H HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED LUG HINGE AND REPLACED BUSH (1 EA) ON INBOARD ACTUATOR ATTACHMENT FITTING OUTBOARD LUG OF RH ELEVATOR HORIZONTAL STABILIZER. AS PER A319 SRM 55-26-47(2254624)
